Large rigid sets of algebras with respect to embeddability

Czédli, Gábor, Jakubikova-Studenovska, Danica: Large rigid sets of algebras with respect to embeddability.
MATHEMATICA SLOVACA, 66 (2). pp. 401-406. ISSN 0139-9918 (2016)

[img] Text
czedli-jakubikova-studenovksa_large-rigid-sets-of-algebras-with-respect-to-embeddability.pdf - Accepted Version
Restricted access: Registered users only

Download (174kB) | Request a copy
Item Type: Article
Journal or Publication Title: MATHEMATICA SLOVACA
Date: 2016
Volume: 66
Number: 2
Page Range: pp. 401-406
ISSN: 0139-9918
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3091411
DOI id: https://doi.org/10.1515/ms-2015-0145
Date Deposited: 2019. Jan. 28. 12:38
Last Modified: 2019. Jan. 28. 12:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14545
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year